Shivering Fever After Consuming Antifungal And Anti Microbial Drugs?

Illustration of Shivering Fever After Consuming Antifungal And Anti Microbial Drugs?
Illustration: Shivering Fever After Consuming Antifungal And Anti Microbial Drugs? images-na.ssl-images-amazon.com

Morning .. I’m breastfeeding. Baby hasn’t been 2 months. While taking the drug supo neo gynoxa because it is suspected there is a fungus that causes menstruation is blocked because of breast milk a lot. Since Saturday is right for 1 + 2 hours after entering the drug, I have been shivering for quite a long time .. In the morning I have 38 fever. The next day is not shivering, but the fever is still in 37-39 … The body is feverish, it is not cold. after taking a hot paracetamol but the temperature doesn’t fully go down … Do I need a doctor other than an obstetrician?

1 Answer:

Hello Mrs.Prasilia Noerica thank you for consulting us on HealthReplies.com. Basically the medicine you use in it contains anti-fungal and anti-microbial properties. When there is or appears a fever accompanied by chills it is likely that the infection that has occurred is complete in all circulatory systems. To find out the source of the infection, of course, you need to do a complete examination of your body.


What you need to pay attention to now besides fever that arises is consistency, and the color of vaginal discharge that appears, whether clear / cloudy, smelly / not, the color is yellow or white, and accompanied by itching or pain in the female area. Differences in color, consistency and aroma will indicate different causes of vaginal discharge. So you really need to pay attention to the vaginal discharge that you are experiencing right now.


Surely it would be better if you consult with an obstetrician who understands your female organs. In addition you can do several things like we said to prevent deterioration that can occur, such as:

avoid using feminine soap especially scented
while avoiding sexual intercourse during vaginal discharge
use pants made from cotton and not tight
replace the underpants if it feels wet or damp
yogurt consumption can help treat fungal infections from the body
avoid physical and psychological stress that can make your immunity decrease
do a healthy lifestyle including drinking lots of water and eating nutritious and healthy food

Thus we can convey, hopefully our information can be useful for you. thanks.

: by

Related Question

Liquid Defecation In Infants 1 Month After Consumption Of Formula Milk?

Liquid Defecation In Infants 1 Month After Consumption Of Formula Milk?

(8 months ago)

at noon, my baby is 1 month old but has a supplemental acid with enzymes (bebelovegold1), dr. dr. dr. Until today, I urinate to liquid yellow crh but today from 3 hours until now I... Read more

Vaginal Infections Of Pregnant Women?

Vaginal Infections Of Pregnant Women?

(1 year ago)

I have about 3 days pnya complaints of pain in the lower part of the vagina right around the hole, and when I could not touch if there was a small tumble when it turned out there w... Read more

Treatment For Stitched Head Wounds?

Treatment For Stitched Head Wounds?

(12 months ago)

I am 26 years old, would like to ask for the healing process and treatment of leaky head wounds that I experienced 2 days ago. R nFor the first treatment I was handled by the neare... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *